# SDR USAA070592

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6547952337
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, FWD FRAME, LOWER CLOSEOUT WEB CRACKED.  FAB'D NEW WEB PER BOEING DWG 65-53583, SRM 51-19-02, DEFECT SIZE:  1 INCH.
